# SDR IPXA10663056

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587685
- Part serial: NSN
- Condition: Damaged
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN MCD FLOORBOARD POSITION 4 CTR FS.635, LBL3.  REPAIRED IAW SRM 53-00-50-2R PARA 6.
